# SDR SWAA2013032514068

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 30,967 hours, 24,315 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A122011
- Part serial: ASTA122
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 KRUEGER FLAP CRACKED AT INBOARD CORNER.  REMOVED AND REPLACED NR 2 LEFT KRUEGER FLAP IAW MM.
